TITLE

Controlling hemoptysis: An alternative approach

AUTHOR(S)
Barthwal, M. S.
PUB. DATE
October 2010
SOURCE
Lung India;Oct-Dec2010, Vol. 27 Issue 4, p264
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article "Controlling hemoptysis: An alternative approach," by R. K. Chawla and colleagues in the 2010 issue.
ACCESSION #
55435283

 

Related Articles

  • Tranexamic acid in total knee replacement surgeries: Some concerns. Gupta, Anju; Gupta, Nishkarsh // Indian Journal of Anaesthesia;May/Jun2012, Vol. 56 Issue 3, p320 

    A letter to the editor is presented in response to the article "Effect of tranexamic acid on blood loss and transfusion requirement in total kneereplacement in the Indian population: A case series" by P.L. Gautam and colleagues in the 2011 issue.

  • Massive upper gastrointestinal hemorrhage caused by an arterio-esophageal fistula. Lescot, Thomas; Karvellas, Constantine J.; Sanchez-Pena, Paola; Deme, Mamadou; Abdennour, Lamine // Intensive Care Medicine;Sep2011, Vol. 37 Issue 9, p1551 

    A letter to the editor is presented regarding a case study of a 35-year-old man diagnosed with upper gastrointestinal (GI) hemorrhage caused by arterio-esophageal fistula (AEF).

  • Subarachnoid hemorrhage from a ruptured proximal lenticulostriate artery aneurysm. Bhat, Dhananjaya I.; Shukla, Dhaval P.; Somanna, Sampath // Neurology India;Jan2012, Vol. 60 Issue 1, p128 

    A letter to the editor is presented which reports a case of a patient with subarachnoid hemorrhage (SAH) resulting from rupture of a fusiform aneurysm arising from the proximal part of a lateral lenticulostriate arteries (LSA).

  • Hemorrhagic brain metastasis from osteogenic sarcoma of iliac bone in young female: Unusual site of presentation. Dwivedi, Amit N. D.; Gupta, Prashant K.; Gupta, Kumkum; Garg, Gouri // Neurology India;Jul2011, Vol. 59 Issue 4, p639 

    A letter to the editor is presented which discusses a case study of a 22-year-old woman who suffered from sudden onset neurological deficits due to hemorrhagic brain metastasis from osteogenic sarcoma.

  • Intracranial hemorrhage after high-dose methylprednisolone in a child with acute immune thrombocytopenic purpura. Heitink-PollĂ©, Katja; Pot, Dirk; Engelkes, Marjolein; Bruin, Marrie // Annals of Hematology;Nov2011, Vol. 90 Issue 11, p1361 

    A letter to the editor is presented which discusses the case of a five-year-old girl with acute immune thrombocytopenic purpura (ITP) who developed Intracranial hemorrhage (ICH) after being treated with high-dose methylprednisolone.

  • Warfarin.  // Reactions Weekly;8/28/2010, Issue 1316, p46 

    The article describes the case of a 41-year-old man who experienced severe renal haemorrhage and haematomas while under warfarin treatment regimen for recurrent deep vein thromboses.

  • Shunt as an effective alternative for esophageal varices. Miller, Karl // American Family Physician;5/1/1998, Vol. 57 Issue 9, p2227 

    Presents information on the transjugular intrahepatic portosystemic shunt (TIPS) procedure used in the treatment of acute or recurrent hemorrhage secondary to esophageal varices. Reference to the finding documented in `Outcome of 100 patients after transjugular intrahepatic portosystemic shunt...

  • Bevacizumab/dalteparin sodium.  // Reactions Weekly;3/3/2012, Issue 1391, p13 

    The article describes the clinical cases of seven patients with glioma who developed intracranial haemorrhages (ICH) secondary to concurrent use of bevacizumab and dalteparin.

  • Fluindione/ropinirole interaction.  // Reactions Weekly;10/29/2011, Issue 1375, p16 

    The article describes the case of a 64-year-old woman who developed severe intracranial bleeding while under fluindione and ropinirole treatment regimen.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics